Alert archive / New Jersey / Gale Warnings in 2010
Gale Warning 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Feb 11, 2010, 2:55 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2010, 2:55 AM EST (07:55 UTC)
- Expired
- Feb 11, 2010, 12:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
708 WHUS71 KPHI 110755 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 255 AM EST THU FEB 11 2010 ANZ430-431-450>455-111700- /O.CAN.KPHI.SR.W.0002.000000T0000Z-100211T1100Z/ /O.NEW.KPHI.GL.W.0006.100211T0755Z-100211T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 255 AM EST THU FEB 11 2010 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS ISSUED A GALE WARNING. IT IS IN EFFECT UNTIL NOON. THE STORM WARNING HAS BEEN CANCELLED. STRONG LOW PRESSURE, LOCATED WELL OFF THE COASTS OF NEW JERSEY AND DELAWARE EARLY THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. GALE FORCE GUSTS WILL CONTINUE THIS MORNING ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE, AS WELL AS ON DELAWARE BAY. WIND GUSTS SHOULD DIMINISH BELOW GALE FORCE FOR THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$
1 follow-up statement
995 WHUS71 KPHI 111716 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1216 PM EST THU FEB 11 2010 ANZ450>455-112215- /O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/ /O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1216 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-112215- /O.EXP.KPHI.GL.W.0006.000000T0000Z-100211T1700Z/ /O.NEW.KPHI.SC.Y.0017.100211T1716Z-100212T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1216 PM EST THU FEB 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING IS NO LONGER IN EFFECT. STRONG LOW PRESSURE, WELL OFF THE COASTS OF NEW JERSEY AND DELAWARE LATE THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA. WIND GUSTS TO SMALL CRAFT ADVISORY CRITERIA WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Feb 10, 11:50 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Feb 10, 11:50 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1150 PM EST WED FEB 10 2010 .SYNOPSIS... A MAJOR COASTAL STORM OFF THE NEW JERSEY COAST THIS EVENING WILL MOVE SLOWLY OUT TO SEA OVERNIGHT INTO THURSDAY. HIGH PRESSURE WILL TRY TO BUILD INTO THE AREA FOR THE END OF THE WEEK. ANOTHER WEATHER SYSTEM MAY AFFECT THE AREA LATE NEXT MONDAY INTO TUESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE DEEP LOW PRESSURE OFF THE COAST IS PULLING AWAY AND THE LAST OF THE SNOW REMAINS ACROSS THE COASTAL AREAS OF NJ AND ANOTHER AREA ACROSS PHL-MIV AREA. THESE SNOW AREAS SHOULD CONTINUE TO DIMINISH OVER THE NEXT FEW HOURS. BLIZZARD CONDITIONS ARE NO LONGER EXPECTED...SO THE BLIZZARD WARNING WILL BE CANCELLED. ANY ADDITIONAL SNOWFALL WILL ADD UP TO ANOTHER INCH OR SO BY 1 AM. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... AFTER THE WINTER STORM ENDS WEDNESDAY NIGHT, NO PRECIPITATION IS EXPECTED THROUGH THE EARLY WEEKEND. THE LOW PRESSURE SYSTEM THAT BROUGHT THE WINTER WEATHER TO OUR AREA WILL BE MOVING TO THE EAST AND NORTHEAST INTO THE CANADIAN MARITIMES BY FRIDAY, AND EVENTUALLY MAKING ITS WAY BACK INTO EASTERN CANADA OVER THE WEEKEND. MEANWHILE, HIGH PRESSURE WILL TRY TO MOVE INTO THE AREA FROM THE WEST, BUT NOT FULLY MAKE ITS WAY INTO THE AREA. THIS WILL KEEP A STRONG PRESSURE GRADIENT ACROSS THE AREA FOR THE END OF THE WEEK AND INTO THE WEEKEND. WINDS MAY GUST UP TO 20 TO 30 MPH OUR AT TIMES OVER THE NEXT SEVERAL DAYS. HOWEVER, AS MENTIONED BEFORE, NO PRECIPITATION IS EXPECTED FOR THE END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND. TEMPERATURES THROUGH THE END OF THE WEEK AND INTO THE EARLY WEEKEND ARE EXPECTED TO REMAIN BELOW NORMAL, WITH HIGHS IN THE UPPER 20S TO LOWER 30S, AND LOWS IN THE MID/UPPER TEENS TO LOWER 20S. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE LONG TERM HAS ONE PRECIPITATION THREAT CENTERED ON MONDAY WHICH WOULD BE MAINLY SNOW FOR OUR CWA AGAIN. SYNOPTICALLY IT IS FAMILIAR TO WHAT IS OCCURRING TODAY AS A CLOSED LOW IS FORECAST TO DIVE FROM MANITOBA AND PASS ACROSS OR NEAR OUR CWA. THE SURFACE CYCLOGENESIS AS OF NOW IS NOT AS STRONG AND THE 500MB STRUCTURE OVER EASTERN CANADA IS FORECAST TO BE DIFFERENT WITH A RETROGRADING POLAR VORTEX ACROSS QUEBEC PROVINCE VS THE MORE CLASSIC NEGATIVE NAO REX BLOCK WE CURRENTLY HAVE. FOR NOW WE HAVE KEPT POPS AS CHANCE BASED ON BOTH TIMING AND HOW QUICKLY PRECIPITATION CAN RAMP ISSUES. AFTER WRITING THIS FOR THE AFTERNOON PACKAGE THE 18Z GFS RUN CAME IN AND HAS ANOTHER WINTER STORM WARNING TYPE EVENT FOR MONDAY NIGHT INTO PART OF TUESDAY. SURROUNDING THAT PRECIPITATION THREAT BASICALLY DRY CONDITIONS ARE FORECAST AS THE SOUTHERN STREAM LOW WILL BE OFFSHORE BY SATURDAY EVENING. AFTER OUR NEXT MANITOBA MINI-MAULER MOVES OFFSHORE HIGH PRESSURE WILL BUILD IN ON TUESDAY AND WEDNESDAY FROM THE SOUTHWEST. OVERALL TEMPERATURES WILL CONTINUE TO AVERAGE COLDER THAN NORMAL. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... THE CLIMB OUT OF THE IFR ABYSS IS GOING TO START WITH THIS EVENING TAF PACKAGE. CONFIDENCE IS NOT HIGH ON HOW MUCH THE BLOWING SNOW WILL REDUCE THE VSBYS. IN TERMS OF SNOW WE ARE EXPECTING THE SNOW TO END BETWEEN 02Z FROM 05Z ACROSS THE TAF AREAS WITH THE VSBY REDUCING SNOW ENDING AT KRDG AND KABE AROUND 02Z, THE PHL LOCAL TAF AREAS 03Z AND KMIV AND KACY AROUND 04Z. FORECAST SOUNDINGS ARE SHOWING THAT THE CIGS WILL BECOME VFR ONCE THE SNOW ENDS, BUT WE KEPT VSBY DUE TO BLOWING SNOW AS MVFR. WE SHOULD LOSE THE VFR CIG BY WEDNESDAY MORNING FROM THE KPHL AREA SOUTHEASTWARD AND DURING THE MORNING AT KABE AND KRDG. WE ARE FORECASTING VFR CONDITIONS WITHOUT A CIG DURING THE AFTERNOON. VSBY RESTRICTIONS ARE NOT EXPECTED FROM THE BLOWING SNOW DURING THE AFTERNOON. GUSTY NORTHWEST WINDS WILL REMAIN AN ISSUE THROUGHOUT THE TAF FCST PERIOD. PEAK WIND GUSTS THROUGH THE NEXT 24 HOURS WILL COME CLOSE IF NOT EXCEED 40 KNOTS AT SOME OF THE MAJOR AIRPORTS. OUTLOOK... GENERALLY VFR CONDITIONS ARE EXPECTED FOR THE REST OF THE WEEK AND INTO THE WEEKEND AS HIGH PRESSURE PUSHES IN FROM THE WEST. && .MARINE... THE MAJOR EAST COAST STORM CONTINUES TO INTENSIFY OFF THE SOUTHERN NEW JERSEY COAST THIS AFTERNOON. IT WILL PULL SLOWLY OFF TO THE ENE TONIGHT. THE PRESSURE GRADIENT BETWEEN THE STORM AND HIGH PRESSURE PUSHING IN FROM THE WEST, WILL PRODUCE STORM FORCE WIND GUSTS THROUGH TONIGHT. OUR STORM WARNING WILL REMAIN IN EFFECT UNTIL 6 AM FOR OUR ENTIRE MARINE AREA. GALE FORCE WINDS ARE LIKELY TO CONTINUE THROUGH MOST OF THURSDAY AND POSSIBLY INTO THURSDAY NIGHT BEFORE DROPPING OFF A BIT LATE THURSDAY NIGHT INTO FRIDAY. GUSTS TO SMALL CRAFT ADVISORY CRITERIA COULD CONTINUE THROUGH FRIDAY AND THEN DIMINISH FRIDAY NIGHT INTO THE WEEKEND AS THE PRESSURE GRADIENT GRADUALLY WEAKENS. SEAS 8 TO 12 FT ON OUR OCEAN WATERS WILL SLOWLY DROP LATER TONIGHT THROUGH THURSDAY. HIGH PRESSURE WILL TRY TO BUILD INTO THE REGION LATE IN THE WEEK AND INTO THE WEEKEND, BUT WILL NOT MAKE IT AS AN AREA OF LOW PRESSURE REMAINS ACROSS EASTERN CANADA. && .TIDES/COASTAL FLOODING... TIDAL DEPARTURES ARE DECREASING THIS AFTERNOON OVER THE SOUTHERN PART OF OUR FORECAST AREA SINCE WINDS HAVE ALREADY SWUNG AROUND TO THE NW. WINDS ARE STILL N'RLY OVER OUR NORTHERN WATERS BUT WILL SWING AROUND TO THE NW DURING THE LATE AFTERNOON AND EVENING HOURS. THIS WILL ALLOW DEPARTURES TO BEGIN TO LOWER THERE ALSO. ONE OR TWO OF OUR SITES THAT ARE MOST SUSCEPTIBLE TO FLOODING MAY HAVE RECEIVED SOME MINOR SPILLOVER WITH THE HIGH TIDE THIS MORNING, BUT NO MAJOR PROBLEMS WERE REPORTED. SINCE THE HIGH TIDE CYCLE THIS EVENING IS THE LOWER OF THE TWO, NO COASTAL FLOODING IS ANTICIPATED. AND SINCE THE NW WINDS WILL KNOCK DOWN THE DEPARTURES, HEIGHTS FOR THE HIGH TIDE THURSDAY MORNING HIGH TIDE CYCLE COULD APPROACH MINOR TIDAL FLOODING BUT, ONCE AGAIN, THEY SHOULD PEAK JUST BELOW THESE HEIGHTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...STORM WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431-450>455. && SYNOPSIS...O'HARA NEAR TERM...O'HARA SHORT TERM...ROBERTSON LONG TERM...GIGI AVIATION...RPW MARINE...RPW TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Feb 10, 11:42 PM EST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1142 PM EST WED FEB 10 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-120445- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1142 PM EST WED FEB 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ANY STEADY SNOWS ACROSS THE AREA WILL END SHORTLY. GUSTY WINDS MAY PRODUCE LOCALIZED AREAS OF LOWER VISIBILITIES IN BLOWING SNOW AT TIMES. THE GUSTY WINDS AND HEAVY SNOWS ON TREES AND BRANCHES MAY CAUSE SOME TO FALL OVERNIGHT WITH POWER OUTAGES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120445- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1142 PM EST WED FEB 10 2010 ...STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 10, 9:36 PM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 936 PM EST WED FEB 10 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021- PAZ054-055-060>062-067>071-110600- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MILLVILLE...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 936 PM EST WED FEB 10 2010 ...LOWER VISIBILITIES IN SNOW AND BLOWING SNOW... THE STEADY SNOWS HAVE ENDED...OR WILL END SHORTLY...ACROSS MUCH OF THE REGION. THERE WILL STILL BE LOWER VISIBILITIES AT TIMES OVERNIGHT IN THE SNOW AND BLOWING SNOW. THE VISIBILITIES MAY OCCASIONALLY BE LESS THAN AN MILE. TRAVEL REMAIN DIFFICULT ACROSS THE REGION AND YOU ARE DISCOURAGED FROM VENTURING OUT UNTIL THE ROADS ARE IN BETTER CONDITION. WINDS WILL REMAIN GUSTY OVERNIGHT WITH SOME GUSTS OVER 30 MPH AT TIMES. PO
Special weather statement, Feb 11, 12:11 AM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1211 AM EST THU FEB 11 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-015-016-021- 023-024-PAZ054-055-060>062-067>070-110800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-MERCER-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...MILLVILLE... CAPE MAY COURT HOUSE...OCEAN CITY...JIM THORPE...STROUDSBURG... READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...NORRISTOWN... DOYLESTOWN...MEDIA 1211 AM EST THU FEB 11 2010 IT WILL REMAIN WINDY OVERNIGHT WITH AREAS OF LIGHT SNOW AND BLOWING SNOW AT TIMES. THE VISIBILITIES MAY BE REDUCED FOR SHORT PERIODS OF TIME IN THE BLOWING SNOW. TRAVEL WILL REMAIN DIFFICULT OVERNIGHT...SO DO NOT TRAVEL UNLESS NECESSARY. NJZ013-014-017>020-022-025>027-PAZ071-110800- WESTERN MONMOUTH-EASTERN MONMOUTH-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-PHILADELPHIA- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... HAMMONTON...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...PHILADELPHIA 1211 AM EST THU FEB 11 2010 AREAS OF LIGHT TO MODERATE SNOW ACROSS SOUTHERN AND EASTERN NEW JERSEY WILL DIMINISH BY 2 AM. THE SNOW WILL BE MIXED WITH SOME RAIN RIGHT ALONG THE SHORE. ANY ADDITIONAL SNOWFALL ACCUMULATIONS WILL BE AROUND AN INCH THROUGH 2 AM. IT WILL REMAIN WINDY OVERNIGHT WITH AREAS OF BLOWING SNOW AT TIMES. THE VISIBILITIES MAY BE REDUCED FOR SHORT PERIODS OF TIME IN THE BLOWING SNOW. TRAVEL WILL REMAIN DIFFICULT OVERNIGHT...SO DO NOT TRAVEL UNLESS NECESSARY. PO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 12:16 PM EST | Small Craft Advisory | PHI | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.